# SDR FDEA201810062798

- Difficulty date: October 6, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 79,663 hours, 15,438 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7104513
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT-EXISTING REPAIR AT MAIN DECK CARGO - SEAT TRACK STATION 625 TO 665 X=27.5 LEFT HAND SIDE. EXISTING REPAIR AT MAIN DECK CARGO -SEAT TRACK STATION 625 TO STATION 665, X=27.5 LEFT HAND EVALUATED AND FOUND LOWER FLANGE CRACKED. SEAT TRACK AT STATION 625 TO STA 665, X=27.5 LEFT HAND CARRIED OUT REPAIR AS PER SRM 53-00-52-2R FIGURE 201 REPAIR 1. EO 1-5100-7-5001 B6 PART1 TITLE : ' STRUCTURES - REPAIR CATALOG - REPAIR IDENTIFICATION AND TRACKING REQUIREMENTS 14 CFR 121.707 " ACCOMPLISHED.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
